# SDR DALA2017122208816

- Difficulty date: December 20, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N938DL
- Make and model: Doug MD-88
- Aircraft serial: 49811
- Aircraft time: 73,874 hours, 54,764 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Condition: Inoperative
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY SMOKE DETECTOR WILL NOT TURN OFF.  REPLACED THE SMOKE DETECTOR BATTERY AND TESTED GOOD IAW AMM 26-21.
